# SDR UIEA2018100702196

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,164 hours, 20,718 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP. PERFORMED APU RUN THREE TIMES AND PUT LOAD ON IAW AMM 49-11-01, DUCT PRESSURE 30 PSI PERFORMED BITE IAW FIM 49-11 F/T 958. NO DEFECTS NOTED AT THIS TIME.
